# SDR AALA20150526007

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 15,222 hours, 5,959 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Bypass Switch
- Part number: 3404027060
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, NR 1 ENG FUEL FILTER DIFFERENTIAL PRESS WARNING LIGHT ILLUMINATED.  R & R NR 1 ENG FUEL FILTER PRESS BYPASS SWITCH.  PERFORMED OPERATIONAL & LEAK CHECK IAW AMM 73-34-01.  SYS CHECKED NORMAL.
